# SDR JR2R2011120800629

- Difficulty date: December 8, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 20,182 hours, 15,928 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Bushing
- Part number: AV67024137007
- Condition: Damaged
- Location: Elevator
- Part time: 20,182 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR NR 1 HINGE O/B LUG BUSHING PITTED.  REMOVED AND REPLACED RT ELEVATOR NR 1 HINGE O/B LUG BUSHING IAW CRJ 900 AMM 20-31-00 AND RO CRJ9-55-0147.  AS ON WO 1007647-3000-0022 AND WO 711015947.
